Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special Section on Bifurcations
Route to chaos in a circuit modeled by a 1-dimensional piecewise linear map
Danièle Fournier-PrunaretPascal Chargé
Author information
JOURNALS FREE ACCESS

2012 Volume 3 Issue 4 Pages 521-532

Details
Abstract

A very simple hybrid circuit proposed as chaos generator is studied. It is modeled using a 3-slopes piecewise linear map defined on [0,1] and depending upon three parameters. The parameter space is investigated in order to classify regions of existence of stable periodic orbits and regions associated with chaotic behaviors. Bifurcation curves are obtained numerically and analytically. Border collision bifurcations and homoclinic bifurcations occurring in cyclical chaotic regions leading to chaos in one-piece are detected.

Information related to the author
© 2012 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top